We noticed that you're using an unsupported browser. The TripAdvisor website may not display properly.
We support the following browsers:
Windows: Internet Explorer, Mozilla Firefox, Google Chrome. Mac: Safari.

Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

Which New Delhi hotels are on sale?
dd/mm/yyyy dd/mm/yyyy
See hotels
Leicester, United...
Level Contributor
60 posts
Save Topic
Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

Hi Guys,

I have got this tour plan and wanted to show if it was ok. comments welcome and suggestions or ideas would be great. Our dates and hotels have been booked. If you can let me know if there is anything i should watch out for in the plan then that would be nice and things to avoid on the plan and watch out for.

Start of in Delhi

Day 1

11:00 AM Leave Hotel (holiday Inn near airport)

12:00 PM Red Fort 1 hr to get there, spend 2 hrs there until (world heritage site)

2:00 PM go for lunch

4:00 PM Humayun's Tomb 1 hr to get there (like taj mahal), spend I hr there

5.30 pm Presedintial palace, parliament and india gate 30 mins get there, spend 1 hr

7pm Connaught Place 30 mins get there, spend 30 mins

8pm chandani chowk area 30 mins to get there, spend 1 hr

7pm go bk to hotel have dinner there

Day 2

8:00 AM Leave Hotel

9:30 AM Akshardham Around 1hr from hotel, opens at 9.30 and takes around 4 hrs to look

1:30 PM Lunch 1.30 - 2.30 Luch, rest break chill out

3:00 PM Hanuman Temple 3-3.45 around 30 mins from akshardham, 45 min visit time

4:00 PM Lakshmi Narayan Temple around 10 mins travel. 30 min look around

5:00 PM Lotus Temple 5-6around 30-1 hr from hanuman temple. Pass india gate on way

7:00 PM ISKON Temple 1hr visit time

8:00 PM go have dinner somewhere or go back to hotel

Out of Delhi Trip

Day 3

delhi hotel: Holiday Inn New Delhi International Airport

Asset Area 12, Hospitality District, Aero City, New Delhi, Delhi N.C.R, 110037

Leave delhi to go Rishikesh at around 7/8/9am. Is time seem ok to you

How long will it take to go

Our hotel is

http://www.gangabeachresort.com/

but we want to go haridwar first

we want to be haridwar by 3 pm as at 6pm we want to see ganga aarti in haridwar at 6pm and want to see couple of sights in haridwar before sunset

after arrti has finished in haridwar what can we do at night in haridwar

Then after it has finished leave to go hotel around 8-9pm

Day 4

Leave at around 8/9am

Do ram Julha and Laxman Julha bridge crossing in Rishikesh

Midday - Lunch

Go haridwar in afternoon

Visit Chandi Devi Temple and Vaishno Devi Temple

See arrti at anotther ghaat from day before

eat in haridwar

go back to hotel

Day 5

Have day booked for activity

Hopefully raftying in haridwar - can you recommend company

we don’t want to do full and only upto grade 3 so should only take half day

in evening go see Mansa Devi Temple in haridwar

Day 6

Have day booked for activity

Hopefully waterfall trekking this time

should take upto afternoon

Go haridwar in afternoon

visit Parad Shivling

Go back to hotel

Day 7

Leave hotel for day trip to Musoorie Hil Station

Leave hotel at 7am

How long does it take

I've estimated a 3hr drive from hotel

10 am We want to be at Cloud Ends in Mussorie

lunch

at 2pm we want to lal tibba

at 5 pm we want to see camel back road

6pm we want to drive back to rishikesh to our hotel

reach hotel by 9pm

Day 8

Leave hootel in rishikesh to go to matura

leave hotel around 7/8/9 am

around 10 hr drive - (is this too much time or realistic)

Go past vrinavan bit of sightsee not too much time

goto hotel

Brijwasi Royal

Day 9

upto 5pm go to gokul and visit places in mathura

5pm leave to go agra

7pm reach agra

eat dinner

see taj at night

Is there anywhere at night we can go out to

agra hotel

Hotel Atulyaa Taj

Day 10

9am go see taj

lunch

2pm see agra fort

4pm go to jaipur, stoppover to visit Fatehpur Sikri on way

10pm goto Jaipur

Hotel: Ramada Jaipur

Day 11

9am Leave hotel

10am City Palace

12pm lunch

afternoon hawa Mahal, city gates, jantar mantar, go out at night?

Day 12

7am Leave Hotel

7.30am water palace view

8am Elephant ride in amber fort

9am amber fort

12pm lunch

1pm house of mirrors

3om Nahargarh fort

Day 13

5pm Leave jaipur

go back to delhi

delhi hotel: Holiday Inn New Delhi International Airport

Get to delhi around 10pm, check in holiday inn hotel

Day 14

what can we do uptill 3pm around the hotel in delhi

End of Trip

New Delhi
Level Contributor
3,587 posts
Save Reply
1. Re: Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

Hi

Your plans looking good but quite much you interested in sights. Maybe leave early for Rishikesh because you going to cross all Delhi and then much more crowd till Mujjafarnagar. I suggest not drive late in evening butter drive in morning as to safety region. rest of quite longest and worst driving part is Rishikesh to Mathura start again early. Enjoy your tour but it's india too much crowd every where ready for increase your time schedule or maybe discrease.

Thanks

Mumbai (Bombay...
Destination Expert
for Lonavala, Binsar, Dalhousie, Gir National Park, Shirdi, Uttarakhand
Level Contributor
7,815 posts
481 reviews
Save Reply
2. Re: Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

Hi jatin..your plan and itinerary is good..

Yes start early say before 7am for rishikesh to rea h early and also start early for mathura..

Starting at 7am for mussoorie is okay..yes you need min 2 n half hrs to reach mussoorie from rishikesh...after reaching you can do kepty fall, budhha temple..go to lal tibba ..have a look at himalayan ranges from there...do visit gun hill point by ropeway on mall road..have lunch..do camels back road by a good walk..visit mall road and come back to rishikesh...

You can do mansa devi and chandi xevi together by cable car..can get combo ticket with a bus ride from mansa devi to chandi devi..

Rest is fine..have a nice time

New Delhi, Delhi...
Level Contributor
698 posts
19 reviews
Save Reply
3. Re: Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

Hi, Your itinerary if perfect. In Delhi take advise of your driver as you want to visit Red Fort and Chandni Chowk. Both places are in same area. You can visit these places same time. Haridwar is on the way to Rishikesh. You can enjoy Aarti in Haridwar and later proceed to Rishikesh. On last day you can visit Malls in Gurgaon area for last minute shopping. Have a nice tour!!!!!

Leicester, United...
Level Contributor
60 posts
Save Reply
4. Re: Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

Thanks a lot all your comments and feedback appreciated

Muzaffarpur, India
Level Contributor
10,468 posts
297 reviews
Save Reply
5. Re: Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

Namaste

Your itinerary is ok.One thing i would like to say that qutub Minar is missing.You can add qutub Minar in place of Hanuman Mandir and Isckon temple.Isckon temple in Vrindawan too.As you are visiting Mathura/Brindawan/Gokul,beware of the so called Pandas/Guide there.

Thanx

Agra, India
Level Contributor
40 posts
13 reviews
Save Reply
6. Re: Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

Is My Suggestion Is This is your Itinerary Is Best Itinerary Best way Need A Indigo Car For 14 Day Price is 35000 Rs for Including All Taxis... Thanks

Delhi
Destination Expert
for New Delhi
Level Contributor
4,250 posts
5 reviews
Save Reply
7. Re: Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

In first instant, itinerary looks fine but in my view there is some lacking in planning that s why 09 to 10 days itinerary takes 14 days time.

Route suggestion

Day 01 Arrive Delhi – straight drive to Jaipur ( Approx 05 to 06 hours drive from airport as airport is way to Jaipur.

Day 02 Visit Jaipur

Day 03 Day excursion to Pushkar ( Looks spiritual family , should see Brahma Temple)

Day 04 Jaipur – Abhaneri-Fatehpur Sikri- Agra ( Approx 06 Hours drive)

Day 05 Agra- Mathura ( 1 hour drive)

Day 06 Full day visit Mathura, Vrindavan and Goverdhan etc . evening drive to Delhi ( Approx 03 hours drive)

Day 07 Delhi –Nainital ( Approx 08 Hours drive)

Day 08 Nainital

Day 09 Nainital-Rishikesh ( Approx 07 Hours drive)

Day 10 Rishikesh

Day 11 Rishikesh ( May plan for day trip to Mussoorie)

Day 12 Rishikesh- Haridwar- Delhi ( Approx 06 Hours)

Day 13 Delhi Visit With Akshardham...

Day 14 Morning sight –seeing , 12-00 Noon report at airport.

Hotels selection is fine , most of hotels are good three star , Holiday Inn , airport & Ramada are 04 star.

In Delhi , airport hotel is too far better to use any city hotel, it will convenient for sight –seeing and shopping...

Hari Mangal

Leicester, United...
Level Contributor
60 posts
Save Reply
8. Re: Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

Thanks a lot all your comments and feedback appreciated. I'm travelling around diwali time extra time needed in the plan

Delhi
Destination Expert
for New Delhi
Level Contributor
4,250 posts
5 reviews
Save Reply
9. Re: Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

Welcome Jatin !!!

The destinations you chose can't stay longer. As sight -seeing will be finished in one full day in all cities. Haridwar & Rishikesh 02 to 03 days Maximum, Delhi -02 , Jaipur - 02 , Agra , Mathura & Vrindavan - 01 &1/2 days , Mussorie - 01 day is fine.

If travelling with Old age people then fine. Nainital is a better destination compare to Mussorie.

Diwali day try to be in Delhi or Jaipur.

Regards, Hari Mangal

10. Re: Delhi, Haridwar, Rishikesh, massoruri, mathura, agra, jaipur

-:- Message from TripAdvisor staff -:-

This topic has been closed to new posts due to inactivity. We hope you'll join the conversation by posting to an open topic or starting a new one.

To review the TripAdvisor Forums Posting Guidelines, please follow this link: http://www.tripadvisor.com/pages/forums_posting_guidelines.html

We remove posts that do not follow our posting guidelines, and we reserve the right to remove any post for any reason.

Removed on: 25 August 2015, 05:16